| Catalog Number |
0066814 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product of e305 on (b)(6) 2018 which performed as expected.No errors were reported from the customer site on the testing instrument event log.
Event or Problem Description
On (b)(6) 2017, a european (b)(6) customer reported an unexpectedly negative antibody screen with capture-r ready-screen (3), when tested on a european neo iris instrument.